| Catalog Number |
4251679-02 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: brief inquiry description: safety failed to deploy.Detailed inquiry description: it is unknown how this incident occurred.It was reported by the ed staff that "a catheter was found on the floor" where the safety had not deployed.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.